RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 5(431), Pages 179–180 (Mi umn9741)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Moutard type transformation for matrix generalized analytic functions and gauge transformations

R. G. Novikovab, I. A. Taimanovcd

a CNRS, Centre de Mathématiques Appliquées, École Polytechnique, Palaiseau, France
b Institute of Earthquake Prediction Theory and Mathematical Geophysics of the Russian Academy of Sciences
c Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences
d Novosibirsk State University

Funding Agency Grant Number
Russian Science Foundation 14-11-00441
This work was done during the visit of the second author to the Centre de Mathématiques Appliquées of École Polytechnique in July 2016 and was supported by the Russian Science Foundation (grant no. 14-11-00441).


DOI: https://doi.org/10.4213/rm9741

Full text: PDF file (339 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:5, 970–972

Bibliographic databases:

MSC: 35A30, 58J72
Presented: В. М. Бухштабер
Accepted: 20.07.2016

Citation: R. G. Novikov, I. A. Taimanov, “Moutard type transformation for matrix generalized analytic functions and gauge transformations”, Uspekhi Mat. Nauk, 71:5(431) (2016), 179–180; Russian Math. Surveys, 71:5 (2016), 970–972

Citation in format AMSBIB
\Bibitem{NovTai16}
\by R.~G.~Novikov, I.~A.~Taimanov
\paper Moutard type transformation for matrix generalized analytic functions and gauge transformations
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 5(431)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9741}
\crossref{https://doi.org/10.4213/rm9741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588933}
\zmath{https://zbmath.org/?q=an:06691828}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..970N}
\elib{http://elibrary.ru/item.asp?id=27350018}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 5
\pages 970--972
\crossref{https://doi.org/10.1070/RM9741}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000394175400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85011620979}


Linking options:
  • http://mi.mathnet.ru/eng/umn9741
  • https://doi.org/10.4213/rm9741
  • http://mi.mathnet.ru/eng/umn/v71/i5/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Novikov, I. A. Taimanov, “Darboux–Moutard transformations and Poincaré–Steklov operators”, Proc. Steklov Inst. Math., 302 (2018), 315–324  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:820
    References:42
    First page:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019